Arkansas, 2010Damaging Wind and Lightning Strike in Arkansas, July 26, 2010
July 26, 2010 · NWS MEG · 2 events in 2 counties and zones
A weak cold front moved southeast into the Mid-South and interacted with remnants of Tropical Depression Bonnie as the remnants moved north. Numerous showers and thunderstorms broke out during the afternoon and evening hours of July 25th-July 26th, 2010 as a result.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak cold front moved southeast into the Mid-South and interacted with remnants of Tropical Depression Bonnie as the remnants moved north. Numerous showers and thunderstorms broke out during the afternoon and evening hours of July 25th-July 26th, 2010 as a result. Some storms became severe and produced damaging winds, flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 26, 11:27 AM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 26, 11:27 AM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CDT MON JUL 26 2010
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 18Z TAFS.
&&
.DISCUSSION...
/ISSUED 943 AM CDT MON JUL 26 2010/
DISCUSSION...
THERE ARE TWO FORECAST CHALLENGES TODAY. ONE IS THE LOCATION FOR
THE HIGHEST PROBABILITY OF CONVECTION. THE OTHER IS WHETHER
PORTIONS OF THE MID SOUTH WILL REQUIRE A HEAT ADVISORY THIS
AFTERNOON AND EVENING.
BASED ON 12Z SOUNDING DATA AS WELL AS 12Z NAM ANALYSIS...BELIEVE
THE HIGHEST RISK FOR CONVECTION WILL BE ACROSS NORTHEAST ARKANSAS
AND WESTERN TENNESSEE. THE CONVECTIVE TEMPERATURES ARE LOWER THAN
NORTHERN MISSISSIPPI AND CAPE/LI VALUES ARE HIGHER ON THE 12Z NAM
GUIDANCE. ADJUSTED THE FORECAST PACKAGE WITH THIS MIND. DAMAGING
WIND GUSTS RELATED TO WET MICROBURSTS AND LOCALLY HEAVY RAINFALL
WILL ONCE AGAIN BE THE PRIMARY HAZARDS.
NORTHERN MISSISSIPPI COULD BE A FEW DEGREES WARMER THIS AFTERNOON
WITH LESS CONVECTION. HEAT INDICES MAY RISE ABOVE ADVISORY
CRITERIA. WILL MONITOR TEMPERATURES AND DEWPOINTS THIS MORNING.
WILL ISSUE A HEAT ADVISORY FOR APPROPRIATE AREAS IF THE TRENDS
SUPPORT ONE.
OKULSKI
&&
.PREV DISCUSSION...
/ISSUED 340 AM CDT MON JUL 26 2010/
DISCUSSION...
ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO ADVECT INTO THE MID
SOUTH TODAY AND INTERACT WITH OLD CONVECTIVE OUTFLOW BOUNDARIES
AND A STALLED FRONTAL BOUNDARY STRETCHED ACROSS THE MID SOUTH.
THIS WILL ALLOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO
DEVELOP TODAY...WITH THE HIGHEST CHANCES ALONG AND SOUTH OF
INTERSTATE 40 WHERE THE GREATEST INSTABILITY SHOULD EXIST. SBCAPES
IN EXCESS OF 3000 J/KG ALONG WITH LI/S TO -8C ARE EXPECTED ACROSS
THESE LOCATIONS. THIS SHOULD SUPPORT A FEW STRONG TO POTENTIALLY
SEVERE STORMS WITH STRONG WIND GUSTS. THUNDERSTORMS SHOULD BE PULSE IN
NATURE AND MOVE VERY SLOWLY AS DEEP LAYER SHEAR REMAINS VERY WEAK.
THE SLOW MOVEMENT OF STORMS WILL LIKELY RESULT IN VERY HEAVY RAINFALL
IN SOME AREAS WITH ISOLATED FLASH FLOODING POSSIBLE. CONFIDENCE IN
WIDESPREAD FLASH FLOODING REMAINS TOO LOW TO ISSUE A FLASH FLOOD
WATCH AT THIS TIME...BUT THIS POTENTIAL WILL NEED TO BE CLOSELY
MONITORED BY LATER SHIFTS. HIGH TEMPERATURES SHOULD REMAIN NEAR
AVERAGE IN MOST AREAS DUE TO THE INCREASED CLOUD COVER AND RAIN
CHANCES. CONDITIONS WILL STILL REMAIN RATHER UNCOMFORTABLE THOUGH
AS DEWPOINTS IN THE MIDDLE 70S WILL KEEP VERY HUMID CONDITIONS IN
PLACE. HEAT INDEX VALUES WILL STILL RANGE BETWEEN 100 AND 105
DEGREES IN SOME LOCATIONS...AND COULD EXCEED 105 DEGREES IN AREAS
THAT DO NOT RECEIVE APPRECIABLE RAINFALL. DUE TO THE UNCERTAINTIES
REGARDING EXPECTED COVERAGE OF 105+ DEGREE HEAT INDEX
VALUES...WILL HOLD OFF ON THE ISSUANCE OF A HEAT ADVISORY AT THIS
TIME. THIS WILL NEED TO ALSO BE MONITORED FOR POSSIBLE UPDATES
THROUGH THE DAY.
SHOWERS AND THUNDERSTORMS SHOULD DECREASE IN COVERAGE AND
INTENSITY LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING.
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP ON TUESDAY
WITH THE TROPICAL AIRMASS REMAINING IN PLACE ALONG WITH WEAK
CAPPING. LOW LEVEL BOUNDARIES SHOULD BECOME MORE DIFFUSE
TOMORROW...THEREFORE HAVE KEPT POPS AT OR BELOW 50% AREAWIDE.
TEMPERATURES SHOULD REMAIN NEAR SEASONAL AVERAGES THROUGH TUESDAY.
AN UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED ALONG THE SOUTHEAST
U.S. COAST EARLY THIS WEEK WILL QUICKLY BUILD WESTWARD THROUGH MID
WEEK. THIS SHOULD ALLOW FOR DECREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS AND INCREASED TEMPERATURES ON WEDNESDAY AS MID LEVEL
SUBSIDENCE INCREASES.
THE UPPER RIDGE WILL CONTINUE TO RETROGRADE WEST INTO THE SOUTHERN
PLAINS BY THURSDAY WITH THE EASTERN EXTENT BREAKING DOWN AGAIN
OVER OUR REGION AS A SHORTWAVE TROUGH DIGS ACROSS THE GREAT LAKES
AND NORTHEASTERN STATES. THIS SHOULD PLACE THE MID SOUTH BACK INTO
NORTHWEST FLOW ALOFT AND ALLOW A BACKDOOR COLD FRONT TO SETTLE
BACK ACROSS PORTIONS OF THE AREA FOR THURSDAY AND FRIDAY. THIS
SHOULD INCREASE CHANCES FOR SHOWERS AND THUNDERSTORMS ONCE AGAIN.
THE GREATEST CHANCES SHOULD REMAIN ACROSS NORTHERN PORTIONS OF THE
AREA IN CLOSEST PROXIMITY TO THE FRONT. TEMPERATURES SHOULD REMAIN
SLIGHTLY ABOVE AVERAGE WITH CONTINUED HUMID CONDITIONS THROUGH THE
END OF THIS WEEK.
UPPER LEVEL HIGH PRESSURE WILL REBUILD ACROSS THE MID SOUTH OVER
THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. THIS WILL BRING
A RETURN TO VERY HOT AND CONTINUED HUMID CONDITIONS ALONG WITH
MAINLY DRY WEATHER. HEAT INDEX VALUES COULD APPROACH DANGEROUS
LEVELS AGAIN BY THE END OF THE EXTENDED FORECAST PERIOD.
JLH
&&
.AVIATION...
18Z TAFS
MAINLY VFR CONDITIONS AND LIGHT WINDS CAN BE EXPECTED.
ISOLATED TO SCATTERED SHRA/TSRA WILL DEVELOP OVER THE AREA 18-01Z. KEPT
VCTS AT ALL LOCATIONS WITH A TEMPO 20-22Z AT KTUP WHERE CONFIDENCE
OF TSRA DIRECTLY AFFECTING SITE IS HIGHEST. BRIEF LIFR/IFR/MVFR
CONDITIONS AND GUSTY WINDS WOULD BE POSSIBLE...LESS THAN 1 HOUR...
IF TSRA DIRECTLY AFFECTS SITE. WILL AMEND AS NECESSARY.
THINK MOST...IF NOT ALL...SHRA/TSRA WILL END BY 01Z...SO DID NOT
MENTION IN TAFS...THOUGH CANNOT COMPLETELY RULE OUT A STRAY
SHRA/TSRA AFFECTING ANY SITE BEYOND 01Z.
THERE IS SOME CONCERN FOR WIDESPREAD MVFR AND PERHAPS IFR
CONDITIONS AFTER 05Z AT ALL TAF SITES. WITH LOW CONFIDENCE...KEPT
VFR CONDITIONS MENTION FOR NOW...BUT WILL CONTINUE TO MONITOR.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 94 78 93 78 / 60 50 50 20
MKL 94 75 92 75 / 60 50 50 20
JBR 94 76 93 75 / 60 40 50 20
TUP 95 75 93 75 / 50 50 50 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CHESTER-CROCKETT-
DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-
LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Jul 26, 1:13 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CDT MON JUL 26 2010
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-272115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
213 PM CDT MON JUL 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN WILL BE
POSSIBLE THROUGH THIS EVENING. A FEW STORMS MAY BECOME SEVERE AND
LOCALIZED FLASH FLOODING WILL BE A CONCERN.
A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM FOR MOST OF THE MID
SOUTH. HEAT INDICES WILL BE BETWEEN 104 AND 108 DEGREES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY
STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN WILL BE
POSSIBLE ONCE AGAIN ON TUESDAY.
HEAT INDICES ARE FORECAST TO BE IN THE 105 TO 109 DEGREE RANGE
FROM WEDNESDAY THROUGH MONDAY. HEAT ADVISORIES MAY BE NEEDED
DURING THIS TIME FRAME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
OKULSKI
In the hours before
Special weather statement, Jul 26, 12:12 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
112 PM CDT MON JUL 26 2010
ARZ017-018-026-261845-
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
112 PM CDT MON JUL 26 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTH OF BONO AT 112 PM CDT...MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR BONO...CROWLEYS RIDGE STATE PARK...HOXIE...LAKE
FRIERSON STATE PARK AND WALNUT RIDGE...SHOULD MONITOR THIS STORM
CLOSELY.
Special weather statement, Jul 26, 12:30 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 PM CDT MON JUL 26 2010
ARZ049-058-MSZ010-261900-
PHILLIPS AR-LEE AR-COAHOMA MS-
130 PM CDT MON JUL 26 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...
CENTRAL LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
A STORM STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTH
OF SHERARD AT 128 PM CDT...MOVING NORTH AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM AND ADDITIONAL
STORMS ARE MOVING NORTH INTO SOUTHERN PHILLIPS AND COAHOMA COUNTIES.
PEOPLE IN COAHOMA...LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS
NEAR CLARKSDALE...ELAINE...HELENA...MARIANNA...MARVELL...ST FRANCIS
NATIONAL PARK AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DESOTO LAKE...HORSESHOE
LAKE AND OLD TOWN LAKE.
Special weather statement, Jul 26, 12:35 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
135 PM CDT MON JUL 26 2010
ARZ018-026-028-261900-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-
135 PM CDT MON JUL 26 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
A STRONG STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST
OF CARAWAY AT 134 PM CDT...MOVING NORTH AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...GREENE AND MISSISSIPPI COUNTIES...INCLUDING
LOCATIONS NEAR BAY...BROOKLAND...CARAWAY...GOSNELL...LAKE CITY...
LEACHVILLE...MANILA AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE.
Special weather statement, Jul 26, 12:51 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
151 PM CDT MON JUL 26 2010
ARZ017-018-026-261945-
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
151 PM CDT MON JUL 26 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...
WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
A STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED OVER CASH AT 151 PM
CDT...MOVING NORTH AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR BLACK ROCK...BONO...HOXIE AND WALNUT RIDGE...SHOULD
MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 26, 12:59 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
159 PM CDT MON JUL 26 2010
ARZ018-026-028-MOZ113-262000-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO-
159 PM CDT MON JUL 26 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED OVER BAY AT 158 PM
CDT...MOVING NORTH AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE AND MISSISSIPPI COUNTIES...
INCLUDING LOCATIONS NEAR BAY...BROOKLAND...CROWLEYS RIDGE STATE
PARK...JONESBORO...LAKE CITY...LAKE FRIERSON STATE PARK...
LEACHVILLE...MANILA...MONETTE AND PARAGOULD...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE.
Special weather statement, Jul 26, 1:01 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
201 PM CDT MON JUL 26 2010
ARZ058-MSZ007-010-261930-
PHILLIPS AR-TUNICA MS-COAHOMA MS-
201 PM CDT MON JUL 26 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED 11 MILES SOUTHWEST OF
DUBLIN AT 201 PM CDT...MOVING NORTH AT 5 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN COAHOMA...PHILLIPS AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR CLARKSDALE...ELAINE...HELENA...MARVELL...ST FRANCIS
NATIONAL PARK AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DESOTO LAKE...FLOWER
LAKE...HORSESHOE LAKE...MOON LAKE AND OLD TOWN LAKE.
Thunderstorm Wind, Greene
- When
- July 26, 1:25 PM CST to 1:35 PM CST
- Where
- Greene County, Walcott to 3.1 mi SW of Walcott
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.030, -90.670
Straight line winds blew trees down 2-3 miles north of the A+P Food Store, southwest of Walcott.
Lightning, Mississippi
- When
- July 26, 2:55 PM CST to 2:56 PM CST
- Where
- Mississippi County, 0.55 mi N of Joiner
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 35.508, -90.150
A man was struck by lightning while standing out on a balcony in Joiner. The lightning first struck a nearby tree and then jumped to the balcony striking and injuring the man.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Montana, July 26, 20102 deaths · 1 injured · $300,000 · EF3 · 13 events
- Flash Flooding and Heat in Georgia, July 26, 20101 death · 2 injured · $1.4 million · 1.5 in hail · 25 events
- Tornadoes and Hail in North Dakota, July 26 to 27, 2010$4.0 million · EF2 · 18 events
- Tornadoes and Flash Flood in North Dakota, July 26, 20101 injured · $860,000 · EF0 · 32 events
- Tornado and Flash Flooding in Minnesota, July 26 to 27, 2010$1.3 million · EF0 · 13 events
- Flash Flood and Hail in South Carolina, July 26, 2010$551,000 · 1 in hail · 30 events
- Tornado and Damaging Winds in Tennessee, July 26, 2010$325,000 · EF1 · 5 events
- Hail and Damaging Winds in North Carolina, July 26, 2010$230,000 · 1 in hail · 14 events
- Lightning Strikes in Texas, July 26, 2010$290,000 · 4 events
- Damaging Wind in Louisiana, July 26, 2010$310,000 · 70 kt wind · 1 event
- Flash Flooding and Hail in Alabama, July 26, 20101 injured · $98,000 · 1 in hail · 11 events
- Flash Flood and Damaging Winds in Alabama, July 26, 2010$128,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 249463, 257221.